• Title of article

    Regional blow-up for nonlinear degenerate parabolic equations Original Research Article

  • Author/Authors

    Isamu Fukuda، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    8
  • From page
    4433
  • To page
    4440
  • Keywords
    curve shortening , Degenerate parabolic equations , Blow-up
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856358